# SDR SWAA2021062368915

- Difficulty date: May 2, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS 947 WL157 RBL24-LBL9 AFT BULKHEAD PANEL SUPPORT HAS CORROSION. / REMOVED AND REPLACED ACB AFT BULKHEAD SUPPORT B/S 947 RBL 24 - LBL 9 PER SRM 51-40-02-0G-0; DWG # 149A8110; DWG # 149A8117.
